MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 840 ventilator had a faulty display.The ventilator was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the gui pcba (graphical user interface, printed circuit board) and the backlight inverters.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: a graphic user interface (gui) printed circuit board (pcb), gui backlight assembly and a gui backlight cable were returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned components was performed, no notable conditions were found.The returned components were installed into a test ventilator for analysis; no errors were found in the diagnostic logs and functionality testing was performed.An investigation was performed and the product analysis technician reported that no fault was found.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6613893
Report Number8020893-2017-06414
Device Sequence Number19033100
Product Code CBK
UDI-Device Identifier10884521077065
UDI-Public10884521077065
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIJI-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by ManufacturerNot provided
10/22/2017
01/25/2018
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date06/06/2017
10/27/2017
01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1